# SDR AWXA200201224

- Difficulty date: November 19, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 59,500 hours, 25,514 cycles
- Engine: Rroyce RB211*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149N7523
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK A 1 INCH CRACK WAS FOUND ON RT WING TO BODY FAIRING LOWER FLAP TRACK STRUCTURE BS 1170. MAINTENANCE REMOVED RT WING TO BODY FAIRING LOWER FLAP TRACK STRUCTURE BS 1170; FABRICATED A NEW REPLACEMENT STRUCTURE. INSTALLED REPAIR PART SRM.
